About the Journal

 | Post date: 2022/05/3 | 
        About the Journal
The journal of Mathematical Researches (MR) aims to familiarize all mathematical scientists with recent advances in all fields of mathematics, published by Kharazmi University. It covers topics related to mathematics in its broadest sense and publishes applied, experimental, and basic research works. The journal of Mathematical Researches (MR) was established in 2015. The journal of Mathematical Researches (MR) is a peer-reviewed open-access quarterly journal covering the full scope of theoretical mathematics, and applied mathematics.
The journal of Mathematical Researches (MR) aims to publish high-quality original research articles that make a significant contribution to the research areas of both theoretical and applied mathematics. It is dedicated to the publication of complete and important papers of original research in all areas of mathematics. Expository papers and research announcements of exceptional interest are also occasionally published. High standards are applied in evaluating submissions.
All papers are subject to a double-blind reviewing process. The submitted manuscripts will be published after a thorough review and the editorial board's approval. Mathematicians and mathematical researchers are highly appreciated if they visit this website, register, submit and set up their papers based on the Instructions to Authors. Therefore, visiting in person or calling the journal office is not recommended, so all connections with authors and reviewers are made through the website.
E-mail: mmrkhu.ac.ir ,  jscitmugmail.com

 Bibliographic Information
Title Mathematical Researches
Variant Title Journal of Mathematical Researches
Persian Title Pizhūhish/hā-yi riyāz̤ī
Journal Abbreviated Title Math. Res.
Journal Title Acronym MR
ISSN Print    ISSN:  2588-2546
Online ISSN:  2588-2554
Subject Area and Category    Subject Area and Category Based on Scopus:
          Mathematics
                      -- Algebra and Number Theory
                      -- Analysis
                      -- Applied Mathematics
                      -- Computational Mathematics
                      -- Mathematics (miscellaneous)
                      -- Theoretical Computer Science 

    Subject Area and Category Based on Web of Science:
               Mathematics.
Coverage  Actuarial science.
 Algebra and number theory.
 Applied mathematics.
 Approximation theory and representation theory.
 Computational mathematics.
 Continuous modelling control theory.
 Cryptography.
 Differential equations (ODEs and PDEs).
 Financial mathematics.
 Game theory.
 Graph theory.
 Information theory.
 Linear and nonlinear programming.
 Mathematical analysis.
 Mathematical biology.
 Mathematical economics.
 Mathematical methods of engineering.
 Mathematical physics.
 Mathematics.
 Matrix theory.
 Numerical analysis.
 Operations research.
 Optimization.
 Probability.
 Scientific computing.
 Statistics.
 Stochastic systems theory.
 Theoretical computer science.
Language   Persian, including English abstracts and bibliographies.
Start Year  2015 - Vol. 1, No. 1 -
Frequency  Quarterly
Editor-in-Chief  Esmail Babolian, Professor
Place of Publication  Iran, Tehran
Publisher  Kharazmi University
Status Active
Refereed Yes
Peer Review Type Double Blind Peer Review
Primary Review Time   10 days, approximately.
Acceptance and Publication Time 12  weeks
Manuscript acceptance rate 20 %
Reference Style  Vancouver Citation Style
ORCID iDs The ORCID identifier is required.
DDC No.  510
LC No.  QA1
URL https://mmr.khu.ac.ir/
Type of Material Serial (Periodical)
Type of Access Open Access (OA)
OA Policies The journal adheres to DOAJ's definition of open access.
Type of License Creative Commons — Attribution-NonCommercial 4.0 International (CC BY-NC 4.0)
Open Access Statement The journal of Mathematical Researches (MR) is a fully open-access journal, which means that all articles are available on the Web to all users immediately upon publication. All content of the Journal is published with open access under the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0). This license allows users to copy and redistribute the article under the following conditions:
Share — copy and redistribute the material in any medium or format;
Adapt — remix, transform, and build upon the material.
The licensor cannot revoke these freedoms as long as you follow the license terms. Under the following terms:
Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
NonCommercial — You may not use the material for commercial purposes.  
Benefits of open access for authors include:
   - Authors retain copyright to their work.
   - Free access for all users worldwide.
   - Increased visibility and readership.
   - No spatial constraints.
   - Rapid publication.
The Policy of Screening for Plagiarism All manuscripts must be free from plagiarism contents. Manuscripts submitted to the journal of Mathematical Researches (MR) will be screened for plagiarism using similarity check and plagiarism detection tools. All authors are suggested to use plagiarism detection software to check the similarity before submitting their manuscript to the journal. Editors check the plagiarism detection of manuscripts in the journal of Mathematical Researches (MR) using the Grammarly detection software (www.grammarly.com), and iThenticate (www.ithenticate.com) for English abstracts and use Iranian plagiarism detection software such as IranDOC (https://tik.irandoc.ac.ir) and Samimonour (www.samimnoor.ir) for the Persian text. The journal will immediately reject papers leading to plagiarism or self-plagiarism. Whenever it is determined that the manuscript has not complied with the plagiarism rules, it will be REJECTED (before acceptance for publication), and if it was published, it will be RETRACTED for plagiarism issues. The journal of Mathematical Researches (MR) aims at ensuring that all authors are careful and comply with international standards for academic integrity, particularly on the issue of plagiarism. Plagiarism occurs when an author takes ideas, information, phrases or words from another source without proper credit to the source. Even when it occurs unintentionally, plagiarism is still a serious ethical violation and unacceptable in scientific academic publications.
Retraction Policy  An article may be retracted when its findings are no longer considered trustworthy due to scientific misconduct or error, it plagiarizes previously published work, or it is found to violate ethical guidelines. An article may be retracted when the integrity of the published work is substantially undermined owing to errors in the conduct, analysis, and/or reporting of the research. Violation of publication or research ethics may also result in a study’s retraction. The original paper will be marked as RETRACTED but a PDF version remains available to readers, and the RETRACTION statement is bi-directionally linked to the original published paper. Retraction statements will typically include a statement of assent or dissent from the authors.
Complaint Process: The authors have the right to complain and ask explanation if they perceive any misconduct in any applicable policies and ethical guidelines. The authors can raise their complaints by submitting a letter to: mmrkhu.ac.ir.  We follow the COPE guidelines on responding to whistleblowers, which includes protecting anonymity. All the complaints regarding delinquencies in the work processes are investigated according to the prevailing publication ethics practices. An author or any other scholar may submit their complaints about any issues related to:
- Plagiarism;
- Copyright violation;
- Deceiving in research results or wrong research results;
- Violations of the research ethics and integrity;
- Unrevealed conflicts of interest;
- Bias in the review process;
- Manuscript processing time is unusually late;
- The peer-review comments are unsatisfactory; and  
- Authorship issues.
Policy for Dealing with Complaints Once a complaint is received, at first, an acknowledgment is sent to the complainant with the assurance that appropriate action will be taken on a complaint within three working days excluding the complaint receiving date. The investigation process is initiated by the journal handling team according to the directions of the Editor-In-Chief. After the investigation is over, a meeting is held with a complete report on the complaint. The decision has been made and the same is forwarded to the concerned scholar through his/her submitted email ID. We consider complaints as an opportunity to enhance our existing Manuscript Processing System. All the received complaints are dealt with in a polite and timely manner with certainty.
Type of Publication (Processing Charges and Publication Charges) Publication charges are required from the author (publication charges for Iranian authors are 6,000,000 Iranian Rials required after acceptance for publication.
Full-Text Access: Open Access
Copyright owner / Copyright holder Authors retain unrestricted copyrights and publishing rights. The author has complete control over the work (e.g. retains the right to reuse, distribute, republish, etc.).
Revenue Sources Organizational and institutional support, Donations
Description The journal of Mathematical Researches (MR) aims to familiarize all mathematical scientists with recent advances in all fields of mathematics, published by Kharazmi University. It covers topics related to mathematics in its broadest sense and publishes applied, experimental, and basic research works. The journal of Mathematical Researches (MR) was established in 2015. The journal of Mathematical Researches (MR) is a peer-reviewed open-access quarterly journal covering the full scope of theoretical mathematics, and applied mathematics.
Copyright Notice Authors who publish with this journal agree to the following terms:
1. Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0).
2. Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
3. Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See: The Effect of Open Access).
Authorship
The consent of all authors, as well as related authorities/institutions, has been received prior to the submission of the manuscript. The order of the authors (as to be reflected in the published article) has been established. The adding or deleting of authors once the manuscript has been accepted for publication would have to be accompanied by a signed statement of consent from all authors. All authors have contributed significantly to the research. Authors are obligated to participate in the peer review process, providing retractions/corrections/amendments when necessary. All conflicts of interest/financial support have been declared. Any changes or corrections to a published work require the consent of all authors.
COPE The journal of Mathematical Researches (MR) follows the policies and guidelines of the Committee on Publication Ethics (COPE) and abides by its Code of Conduct in dealing with potential cases of misconduct.
Digital Archiving Policy
 
The journal of Mathematical Researches (MR) works with some organizations such as the Islamic World Science Citation Database (ISC), The Iran National Library and Archives, and its server of the Kharazmi University for maintaining our digital archive. This makes possible the permanent availability and preservation of scholarly research and ensures accessibility by converting and upgrading digital file formats to comply with new technology standards.
I4OC Standards for Open Citations Yes. The journal complies with I4OC standards for open citations.
Data Citation Data should be cited in the same way as article, book, and web citations, and authors are required to include data citations as part of their reference list. Data citation is appropriate for data held within institutional, subject-focused, or more general data repositories. It is not intended to take the place of community standards such as in-line citation of GenBank accession codes. When citing or making claims based on data, authors must refer to the data at the relevant place in the manuscript text and in addition provide a formal citation in the reference list. Journal of Mathematical Researches (MR) follows the format proposed by the Joint Declaration of Data Citation Principles: Authors; Year; Dataset title; Data repository or archive; Version (if any); Persistent identifier (e.g. DOI)”.
Data Sharing Policy The journal of Mathematical Researches (MR) uses the Basic Data Sharing Policy. The journal is committed to a more open research landscape, facilitating faster and more effective research discovery by enabling reproducibility and verification of data, methodology, and reporting standards. The journal of Mathematical Researches (MR) encourages authors to cite and share their research data including, but not limited to: raw data, processed data, software, algorithms, protocols, methods, and materials. Authors are encouraged to share or make open the data supporting the results or analyses presented in their article where this does not violate the protection of human subjects or other valid privacy or security concerns.
The journal of Mathematical Researches (MR) encourages authors to share the data and other artifacts supporting the results in the article by archiving it in an appropriate public repository. Authors should include a Data Accessibility Statement, including a link to the repository they have used, in order that this statement can be published alongside their paper.
The journal of Mathematical Researches (MR) requires authors of Original Investigation, and Special Paper articles to (1) place the de-identified data associated with the manuscript in a repository, and (2) include a Data Availability Statement in the manuscript describing where and how the data can be accessed. The journal of Mathematical Researches (MR) defines data as the digital materials underlying the results described in the manuscript, including but not limited to spreadsheets, text files, interview recordings or transcripts, images, videos, output from statistical software, and computer code or scripts. Authors are expected to deposit at least the minimum amount of data needed to reproduce the results described in the manuscript. Data can be placed in any repository that makes data publicly available and provides a unique persistent identifier, including institutional repositories, and general repositories (e.g., Figshare, Open Science Framework, Zenodo, Dryad, Harvard Dataverse, OpenICPSR), or discipline-specific repositories. The Data Availability Statement should be placed in the manuscript at the end of the main text before the references. This statement must include (1) an indication of the location of the data; (2) a unique identifier, such as a digital object identifier (DOI), accession number, or persistent uniform resource locator (URL); and (3) any instructions for accessing the data, if applicable. At the point of submission, you will be asked if there is a data set associated with the paper. If you reply yes, you will be asked to provide the DOI, pre-registered DOI, hyperlink, or other persistent identifier associated with the data set(s). If you have selected to provide a pre-registered DOI, please be prepared to share the reviewer URL associated with your data deposit, upon request by reviewers. Where one or multiple data sets are associated with a manuscript, these are not formally peer-reviewed as a part of the journal submission process. It is the author’s responsibility to ensure the soundness of the data. Any errors in the data rest solely with the producers of the data set(s).

Please note: As you are submitting your manuscript to the journal of Mathematical Researches (MR) where submissions are double-blind peer-reviewed, the main text file should not include any information that might identify the authors (i.e., Author Name, Address, Conflict of Interest and fund related information). As a data availability statement could reveal your identity, we recommend removing this from the anonymized version of the manuscript. Exceptions to this policy will be made in rare cases in which de-identified data cannot be shared due to their proprietary nature or participant privacy concerns. Exceptions to policy and restrictions on data availability are granted for reasons associated with the protection of human privacy, issues such as biosafety, and/or to respect terms of use for data obtained under license from third parties. Confidential data, e.g., human subjects or patient data, should always be anonymized, or permission to share should be obtained in advance. If in doubt, authors should seek counsel from their institution’s ethics committee.
Authors should include a data accessibility statement, including a link to the repository they have used, in order that this statement can be published alongside their paper. Below are some examples.

Data Availability Statement:

1. Data associated with this article are available in the Open Science Framework at .
2. The data that support the findings of this study are openly available in [repository name] at http://doi.org/[doi], reference number [reference number]
3. The data that support the findings of this study are openly available in [repository name] at [URL], reference number [reference number].
4. The data that support the findings of this study are available in [repository name] at [URL/DOI], reference number [reference number]. These data were derived from the following resources available in the public domain: [list resources and URLs]
Informed Consent All participants in human subjects' articles have a right to privacy that should not be violated without informed consent. Identifying information, including names, initials, etc., should not be published in written descriptions, photographs, or pedigrees unless the information is essential for scientific purposes and the participants (or parent or guardian) gives written informed consent for publication. Informed consent in this situation requires that an identifiable participant be shown the manuscript and provide consent prior to publication. Authors should disclose to these patients whether any potential identifiable material might be available via the Internet as well as in print after publication. Participants' consent should be wr

View: 181 Time(s)   |   Print: 64 Time(s)   |   Email: 0 Time(s)   |   0 Comment(s)

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb